# SDR CA991229019

- Difficulty date: December 9, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-6B
- Aircraft time: 27,568 hours
- Propeller: Hamstd 43E60
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Part number: NAS5623
- Condition: Broken
- Location: Flap Actuator
- Component: Flap Actuator, 5328468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP FLAPS AND AILERONS REMOVED FOR INSP. PORT INBD FLAP ACTUATOR-TO-FLAP ATTACH BOLT FOUND BROKEN, NO DAMAGE TO SURROUNDING AREA. BOLT REPLACED.
